Factorizations and eigenvalues of fibonacci and symmetric fibonacci matrices

被引:0
|
作者
Lee, GY
Kim, JS
Lee, SG
机构
[1] Hanseo Univ, Dept Math, Seosan 356706, South Korea
[2] Sungkyunkwan Univ, Dept Math, Suwon 440746, South Korea
来源
FIBONACCI QUARTERLY | 2002年 / 40卷 / 03期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:203 / 211
页数:9
相关论文
共 50 条
  • [1] Some factorizations of the Fibonacci word
    Pirillo, G
    [J]. ALGEBRA COLLOQUIUM, 1999, 6 (04) : 361 - 368
  • [2] TABLES OF FIBONACCI AND LUCAS FACTORIZATIONS
    BRILLHART, J
    MONTGOMERY, PL
    SILVERMAN, RD
    [J]. MATHEMATICS OF COMPUTATION, 1988, 50 (181) : 251 - &
  • [3] Factorizations of the Fibonacci Infinite Word
    Fici, Gabriele
    [J]. JOURNAL OF INTEGER SEQUENCES, 2015, 18 (09)
  • [4] FIBONACCI MATRICES
    Beardon, Alan F.
    [J]. FIBONACCI QUARTERLY, 2018, 56 (04): : 363 - 365
  • [5] Fibonacci matrices
    Lin, DZ
    [J]. FIBONACCI QUARTERLY, 1999, 37 (01): : 14 - 20
  • [6] FIBONACCI MATRICES
    MOORE, S
    [J]. MATHEMATICAL GAZETTE, 1983, 67 (439): : 56 - 57
  • [7] Complex factorizations of the Fibonacci and Lucas numbers
    Cahill, ND
    D'Errico, JR
    Spence, JP
    [J]. FIBONACCI QUARTERLY, 2003, 41 (01): : 13 - 19
  • [8] The number of valid factorizations of Fibonacci prefixes
    Bonardo, Pierre
    Frid, Anna E.
    Shallit, Jeffrey
    [J]. THEORETICAL COMPUTER SCIENCE, 2019, 775 : 68 - 75
  • [9] ON THE Q ANALOGUE OF FIBONACCI AND LUCAS MATRICES AND FIBONACCI POLYNOMIALS
    Sahin, Adem
    [J]. UTILITAS MATHEMATICA, 2016, 100 : 113 - 125
  • [10] Matrices with Fibonacci polynomials
    Gauthier, N
    Gosselin, JR
    [J]. FIBONACCI QUARTERLY, 2003, 41 (02): : 191 - 192